# SDR DALA2023112009516

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP MEMBRANE WEB BTW STA Y=891 TO Y=908 AT PAX CABIN WAS FOUND OUT OF LIMITS PER B717 SRM 53-00-55-1A PROCEDURE 1 PAR 4 FIG 101. (ORIGINAL THICKNESS 0.020 IN AND MINIMUM REMAINING THICKNESS IS 0.008 IN). SUMMARY OF NRC 00589: CORROSION LEVEL 2. LH CUSP MEMBRANE WEB BTW STA Y=891 TO Y=908 AT PAX CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 PAR 5 FIG 207. (LP #0068116)
